I know that from my relative and a friends experience, that these drugs individually have side affects. I know about Lorazapam and respperidol, not divalproxex, or lithium. As they are all strong medications I would treat taking them with great care, and if you feel that thee meds are not right for you, or that you are noticing side affects, or that the medication does clash then the doctor who prescibed them should be told, as the meds you were given may need to be altered.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2009 • 1 answer
Posted 8 May 2012 • 4 answers
My son is on zyprexa, he was on saphris but it made him walk constantly all day long, and lorazapem?
Posted 14 Mar 2015 • 1 answer
Posted 10 Sep 2015 • 3 answers
Posted 23 Sep 2015 • 2 answers